MAUDE Adverse Event Report: DENTSPLY LLC AQUA ULTRA + HB FS 5:1 2PCK; MATERIAL, IMPRESSION

DENTSPLY LLC AQUA ULTRA + HB FS 5:1 2PCK; MATERIAL, IMPRESSION
Catalog Number 678684
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a patient allegedly had an allergic reaction to aqua ultra + hb fs 5:1 2pck.Patient has a known allergy to yellow dye.Further information requested.
 
Additional Manufacturer Narrative
Investigation results: unable to investigate - lot number unknown.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.

Brand Name
AQUA ULTRA + HB FS 5:1 2PCK
Common Device Name
MATERIAL, IMPRESSION
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22307869
Report Number2515379-2025-00012
Device Sequence Number8081797
Product Code ELW
UDI-Device IdentifierD0026786841
UDI-PublicD0026786841
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K152861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number678684
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/19/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown